# SDR FDKA2008121000310

- Difficulty date: December 10, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 18,312 hours, 17,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20191A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6222 CLT - EMERGENCY LIGHTS DEAD.  MX REPLACED 4 BATTERY PACKS.
